# SDR CA050922002

- Difficulty date: September 15, 2005
- Submitted: November 1, 2005
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 4,003 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 7160 · Engine Air Intake System
- Part: Structure
- Part number: 5302412151
- Condition: Cracked
- Location: Intake
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) TRACES OF EXHAUST EMISSIONS WERE NOTICED COMING OUT OF EDGE OF INTAKE LIP.  PART WAS REMOVED FROM COWL AND WITH THE TAPE AND INSULATION REMOVED,  AN 8 INCH CRACK WAS REVEALED ON THE AFT SIDE OF THE EXHAUST CHAMBER PASSAGE. NEW INTAKE LIP KIT WAS FITTED, RETURNED TO SERVICE.
